# SDR QXEA200500965

- Difficulty date: May 15, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 2,479 hours, 2,369 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Defective
- Location: Aft Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT APPROX  2.0 PSI, CABIN RATE OF DESCENT WENT FROM 500 FPM, SPIKED TO CLIMB OF 3000 FPM, THEN SPIKED TO DESCENT OF 3000 FPM, THEN RETURNED TO NORMAL.  ACFT DEPRESSURIZED APPROX 10 MILES FROM AIRPORT.  R & R AFT CARGO DOOR SEAL.  PRESSURIZED AIRCRAFT.  OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.
